Олег Тихонов, Oleg Tikhonov
Олег Тихонов, Oleg Tikhonov
Казанский Федеральный Университет, Институт вычислительной математики и информационных технологий
Подтвержден адрес электронной почты в домене kpfu.ru - Главная страница
НазваниеПроцитированоГод
Continuity of operator functions in topologies connected to a trace on a von Neumann algebra
OE Tikhonov
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 77-79, 1987
401987
Subadditivity inequalities in von Neumann algebras and characterization of tracial functionals
OE Tikhonov
Positivity 9 (2), 259-264, 2005
352005
A non-commutative Yosida–Hewitt theorem and convex sets of measurable operators closed locally in measure
PG Dodds, TK Dodds, FA Sukochev, OY Tikhonov
Positivity 9 (3), 457-484, 2005
262005
Characterization of the trace by monotonicity inequalities
AM Bikchentaev, OE Tikhonov
Linear algebra and its applications 422 (1), 274-278, 2007
182007
Characterization of the trace by Young’s inequality
AM Bikchentaev, OE Tikhonov
A|=(A∗ A) 1, 2, 2005
152005
Characterization of normal traces on von Neumann algebras by inequalities for the modulus
AI Stolyarov, OE Tikhonov, AN Sherstnev
Mathematical Notes 72 (3-4), 411-416, 2002
152002
A note on definition of matrix convex functions
OE Tikhonov
Linear algebra and its applications 416 (2-3), 773-775, 2006
122006
Динамика качества математического образования. Причины деградации (статья первая)
ИП Костенко
Математическое образование, 2-13, 2011
11*2011
To the theory of operator monotone and operator convex functions
DT Hoa, OE Tikhonov
Russian Mathematics 54 (3), 7-11, 2010
10*2010
Weighted trace inequalities of monotonicity
TH Dinh, OE Tikhonov
Lobachevskii Journal of Mathematics 26 (0), 63-67, 2007
82007
Measures on orthoideals and L1-spaces associated with positive operators
AA Novikov, OE Tikhonov
Lobachevskii Journal of Mathematics 37 (4), 497-499, 2016
72016
Convex sets in noncommutative L1-spaces, closed in the topology of local convergence in measure
GS Skvortsova, OY Tikhonov
RUSSIAN MATHEMATICS C/C OF IZVESTIIA-VYSSHIE UCHEBNYE ZAVEDENIIA MATEMATIKA …, 1998
71998
Trace inequalities for spaces in spectral duality
OE Tikhonov
Studia Mathematica 1 (104), 99-110, 1993
71993
Characterization of central elements of operator algebras by inequalities
A Novikov, O Tikhonov
arXiv preprint arXiv:1502.01267, 2015
62015
To the theory of operator monotone and operator convex functions
DT Hoa, OE Tikhonov
Russian Mathematics 54 (3), 7-11, 2010
62010
Характеризация нормальных следов на алгебрах фон Неймана неравенствами для модуля
АИ Столяров, ОЕ Тихонов, АН Шерстнев
Математические заметки 72 (3), 448-454, 2002
62002
Convex functions and inequalities for a trace
OE Tikhonov
Konstruktivnaya Teoriya Funktsii i Funktsional'nyi Analiz 6, 77-82, 1987
61987
Выпуклые множества в некоммутативных -пространствах, замкнутые в топологии локальной сходимости по мере
ГШ Скворцова, ОЕ Тихонов
Известия высших учебных заведений. Математика, 48-55, 1998
51998
Непрерывность операторных функций в топологиях, связанных со следом на алгебре Неймана
ОЕ Тихонов
Известия высших учебных заведений. Математика, 77-79, 1987
51987
On characterization of integrable sesquilinear forms
A Sherstnev, O Tikhonov
Mathematica Slovaca 62 (6), 1167-1172, 2012
42012
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20